# SDR R61A2021032700288

- Difficulty date: March 13, 2021
- Submitted: March 27, 2021
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 39,468 hours, 24,536 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062571003
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT H-STAB RIB 10A CRACKED. REPLACED IAW REPUBLIC EO J/C 170EO-55-10-0004_1  "MAJOR"
